# SDR FDEA201203291175

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A25572173202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FR 67, FLOOR SUPPORT HAS 2 SQUARE INCHES OF CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15 FIG. 104 PG 113/114. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-  72-10 AND 51-40-21 PARA'S 6 AND 7.
